# SDR TRAX200701645

- Difficulty date: October 30, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 23,937 hours, 20,857 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MSG UPON EXTENSION OF HANDLE.  RAN QRH, GEAR DEPLOYED USING FREE FALL METHOD.  EMERGENCY DECLARED.  EMERGENCY EQUIPMENT ON STANDBY.  LANDING GEAR RETRACTION SYSTEM.
